Alert archive / Wyoming / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 119, NWS Cheyenne, WY

August 22, 2007Converse County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Aug 22, 2007, 6:56 PM MDT for Converse County, Wyoming. It was in force for 64 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 22, 2007, 6:56 PM MDT (00:56 UTC)
Expired
Aug 22, 2007, 8:00 PM MDT
In force
64 min
Issued by
NWS Cheyenne, WY
Area
Counties, with a storm outline in the text

County Converse County, WY

The radar

The Cheyenne radar (KCYS), 210 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 22, 7:10 PM MDTTSTM WND GST 6012 Nw Douglas, WYDIME SIZED HAIL ALSO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KRAP), launched 00:00Z, 0.9 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2007-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2007-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2247 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KCYS 230056
SVRCYS
WYC009-230200-
/O.NEW.KCYS.SV.W.0119.070823T0056Z-070823T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
656 PM MDT WED AUG 22 2007

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CONVERSE COUNTY IN EAST CENTRAL WYOMING...

* UNTIL 800 PM MDT

* AT 653 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 14
  MILES SOUTHWEST OF RED ROCK SPRING...OR ABOUT 19 MILES NORTHWEST OF
  DOUGLAS...AND MOVING EAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RED ROCK SPRING BY 740 PM MDT...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
TAKE COVER IN A STURDY STRUCTURE UNTIL THE STORM PASSES.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.

LAT...LON 4296 10578 4283 10573 4288 10531 4308 10539

$$

RUBIN
5 follow-up statements
000 
WWUS55 KCYS 230108
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
708 PM MDT WED AUG 22 2007

WYC009-230200-
/O.CON.KCYS.SV.W.0119.000000T0000Z-070823T0200Z/
CONVERSE WY-
708 PM MDT WED AUG 22 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR EAST CENTRAL CONVERSE COUNTY...

AT 706 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED 9 MILES SOUTH OF RED ROCK SPRING...OR ABOUT 
11 MILES NORTHWEST OF DOUGLAS...MOVING EAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  DOUGLAS BY 715 PM MDT...
  MANNING RANCH BY 750 PM MDT...

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.

LAT...LON 4296 10563 4274 10559 4276 10491 4309 10492

$$

RUBIN
000 
WWUS55 KCYS 230121
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
721 PM MDT WED AUG 22 2007

WYC009-230200-
/O.CON.KCYS.SV.W.0119.000000T0000Z-070823T0200Z/
CONVERSE WY-
721 PM MDT WED AUG 22 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR EAST CENTRAL CONVERSE COUNTY...

AT 718 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED 8 MILES NORTHEAST OF DOUGLAS...MOVING EAST AT 
40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MANNING RANCH AND LOST SPRINGS BY 745 PM MDT...

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.

LAT...LON 4298 10542 4271 10544 4276 10491 4309 10492

$$

RUBIN
000 
WWUS55 KCYS 230125
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
725 PM MDT WED AUG 22 2007

WYC009-230200-
/O.CON.KCYS.SV.W.0119.000000T0000Z-070823T0200Z/
CONVERSE WY-
725 PM MDT WED AUG 22 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR EAST CENTRAL CONVERSE COUNTY...

AT 722 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED 7 MILES NORTHEAST OF I-25 MM 135...OR ABOUT 8 MILES NORTHEAST
OF DOUGLAS...MOVING EAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LOST SPRINGS BY 750 PM MDT...

AT 715 PM MDT...A WIND GUST TO 70 MPH WAS REPORTED AT THE DOUGLAS 
AIRPORT.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.

LAT...LON 4292 10534 4273 10537 4276 10491 4299 10492

$$

RUBIN
000 
WWUS55 KCYS 230147
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
747 PM MDT WED AUG 22 2007

WYC009-230200-
/O.CON.KCYS.SV.W.0119.000000T0000Z-070823T0200Z/
CONVERSE WY-
747 PM MDT WED AUG 22 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR EAST CENTRAL CONVERSE COUNTY...

AT 743 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 9 MILES NORTHWEST OF LOST SPRINGS...OR ABOUT 17 MILES EAST OF
DOUGLAS...MOVING EAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LOST SPRINGS BY 755 PM MDT...

THIS SEVERE THUNDERSTORM HAS A HISTORY OF PRODUCING WIND GUSTS IN 
EXCESS OF 65 MPH.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.

LAT...LON 4294 10522 4272 10521 4276 10491 4299 10492

$$

RUBIN
000 
WWUS55 KCYS 230159
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
759 PM MDT WED AUG 22 2007

WYC009-230209-
/O.EXP.KCYS.SV.W.0119.000000T0000Z-070823T0200Z/
CONVERSE WY-
759 PM MDT WED AUG 22 2007

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CONVERSE COUNTY
EXPIRES AT 800 PM MDT...

THE STORM HAS DECREASED IN INTENSITY AND IS NO LONGER SEVERE.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.

LAT...LON 4294 10522 4272 10521 4276 10491 4299 10492

$$

RUBIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 3:21 PM MDT, 3 hours 35 minutes earlier.

Area forecast discussion, Aug 22, 3:21 PM MDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
321 PM MDT WED AUG 22 2007

.SHORT TERM...THROUGH FRI. WEST SOUTHWESTERLY FLOW ALOFT TONIGHT
WILL BECOME MORE CYCLONIC AND VEER THU AND THU NIGHT IN RESPONSE
TO AN UPPER TROUGH MOVING OVER THE REGION. FLOW ALOFT FRI WILL BE
FROM THE NORTHWEST. AT THE SURFACE...THE THREAT OF SEVERE
THUNDERSTORMS WILL CONTINUE INTO THIS EVENING FROM THE LARAMIE
RANGE EASTWARD. SUFFICIENT INSTABILITY...MOISTURE AND SHEAR EXIST
TO WARRANT A CHANCE OF MARGINALLY SEVERE THUNDERSTORMS. IN
FACT...EXPECT A CHANCE OF THUNDERSTORMS TO CONTINUE OVERNIGHT
TONIGHT. THU SURFACE HIGH PRESSURE WILL MOVE SOUTHWARD OVER THE
FORECAST AREA. THU WILL BE COOLER WITH A CONTINUED CHANCE OF RAIN
AS MOIST LOW LEVEL UPSLOPE FLOW KEEPS PLENTY OF CLOUDS IN THE
AREA. FRI WILL REMAIN ON THE COOL SIDE ALTHOUGH AFTERNOON
TEMPERATURES SHOULD BEGIN TO REBOUND A BIT AS HEIGHTS AND
THICKNESS VALUES BEGIN TO INCREASE. CHANCE OF RAIN WILL PERSIST
FRI ALTHOUGH THE AIRMASS SHOULD BEGIN TO DRY SOMEWHAT FROM WEST
TO EAST FRI AFTERNOON.

.LONG TERM...FRIDAY NIGHT THROUGH TUESDAY NIGHT. AS THE SHORT
WAVE MOVES EAST OF THE CWA...DRY ZONAL FLOW WILL SETUP FOR THE
WEEKEND AND DOWNSLOPE EFFECTS WITH LITTLE LOW LEVEL
MOISTURE...EXPECT A REBOUND IN COOL TEMPERATURES FROM THURSDAY
AND FRIDAY WITH A RETURN TO ABOVE NORMAL READINGS FOR THE WEEKEND.

THE NEXT CHANCE FOR PRECIPITATION WILL BE MONDAY THROUGH
TUESDAY AS A COLD FRONT SLIPS SOUTH ACROSS THE CWA ON
MONDAY...SETTING UP UPSLOPE FLOW WITH INCREASING LOW LEVEL
MOISTURE. A SHORT WAVE WILL MOVE EAST FROM THE PACIFIC NORTHWEST
AND ACROSS THE NORTHERN ROCKIES MONDAY NIGHT WHICH WILL HELP KEEP
ANY PRECIPITATION GOING FOR TUESDAY. RIDGE BUILDS OVER REGION ON
WEDNESDAY WITH A RETURN TO DRY CONDITIONS...BARRING AFTERNOON
CONVECTION OVER THE HIGHER TERRAIN.

&&

.AVIATION...EXPECT SOME SHOWERS AND STORMS THIS AFTERNOON THROUGH
TONIGHT AS MOIST SURFACE UPSLOPE COMBINES WITH UPPER SHORTWAVE
ENERGY TO TRIGGER SOME CONVECTION. LOCALIZED MVFR CONDITIONS WILL BE
POSSIBLE WITH THE STRONGEST STORMS. SOME MVFR CEILINGS ARE EXPECTED
TO DEVELOP TONIGHT...WITH SOME IFR OR LOWER CEILINGS EAST OF THE
LARAMIE RANGE.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM/AVIATION...JR
LONG TERM....EISE
Hazardous weather outlook, Aug 22, 10:55 AM MDT, 8 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1055 AM MDT WED AUG 22 2007

NEZ001>003-019>021-054-055-WYZ059-060-064-066>070-231200-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-CONVERSE-NIOBRARA-NORTH LARAMIE RANGE-LARAMIE RANGE-
PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
1055 AM MDT WED AUG 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. SOME OF THE
STORMS COULD BECOME SEVERE WITH THE MAIN THREATS BEING LARGE HAIL
AS WELL AS WIND GUSTS OVER 60 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ061>063-065-231200-
SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-LARAMIE VALLEY-
1055 AM MDT WED AUG 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. ANY STORMS
THAT DEVELOP ARE NOT EXPECTED TO BECOME SEVERE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Aug 22, 4:24 PM MDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
424 PM MDT WED AUG 22 2007

WYZ059-064-222330-
CONVERSE-NORTH LARAMIE RANGE-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...GARRETT
424 PM MDT WED AUG 22 2007

AT 420 PM MDT...DOPPLER WEATHER RADAR INDICATED A STRONG
THUNDERSTORM 30 MILES SOUTHWEST OF DOUGLAS OR JUST NORTHWEST
OF WINDY PEAK. UP TO AN INCH OF RAIN...SMALL HAIL AND GUSTY
WINDS TO 40 MPH WERE LIKELY OCCURRING WITH THIS STORM AS IT
MOVED NORTHEAST AT 25 MPH.

JLH
Local storm report, Aug 22, 4:56 PM MDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
456 PM MDT WED AUG 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     HAIL             HORSE CREEK             41.41N 105.18W
08/22/2007  E0.25 INCH       LARAMIE            WY   PUBLIC

            VERY HEAVY RAIN.

0443 PM     HAIL             DOUGLAS                 42.76N 105.39W
08/22/2007  E1.75 INCH       CONVERSE           WY   PUBLIC

            NUMEROUS REPORTS FROM THE PUBLIC OF HAIL SIZED FROM
            SILVER DOLLAR TO GOLF BALL.

0453 PM     HAIL             20 N CHEYENNE           41.43N 104.79W
08/22/2007  E1.75 INCH       LARAMIE            WY   TRAINED SPOTTER

            SIZE RANGE FROM NICKEL TO GOLF BALL. ALONG I-25 NORTH OF
            CHEYENNE.

&&

BCHAPMAN
Local storm report, Aug 22, 5:17 PM MDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
517 PM MDT WED AUG 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     HAIL             DOUGLAS                 42.76N 105.39W
08/22/2007  E2.00 INCH       CONVERSE           WY   PUBLIC

&&

BCHAPMAN
Special weather statement, Aug 22, 6:26 PM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
626 PM MDT WED AUG 22 2007

WYZ061>063-230200-
SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-
INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW...
CENTENNIAL
626 PM MDT WED AUG 22 2007

...WEAK THUNDERSTORMS PRODUCING STRONG WIND GUSTS OVER PARTS
OF CARBON COUNTY...

WEAKENING THUNDERSTORMS MOVING NORTHEAST ACROSS PARTS OF CARBON
COUNTY HAVE BEEN PRODUCING WIND GUSTS BETWEEN 50 AND 60 MPH EARLY
THIS EVENING. A PEAK WIND GUST OF 63 MPH WAS CLOCKED AT THE
RAWLINS AIRPORT AT 603 PM MDT. THESE THUNDERSTORMS WILL CONTINUE
TO PRODUCE WIND GUSTS OVER 50 MPH UNTIL ABOUT 730 PM THIS EVENING.

JLH
Special weather statement, Aug 22, 6:26 PM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
626 PM MDT WED AUG 22 2007

WYZ061>063-230200-
SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-
INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW...
CENTENNIAL
626 PM MDT WED AUG 22 2007

...WEAK THUNDERSTORMS PRODUCING STRONG WIND GUSTS OVER PARTS
OF CARBON COUNTY...

WEAKENING THUNDERSTORMS MOVING NORTHEAST ACROSS PARTS OF CARBON
COUNTY HAVE BEEN PRODUCING WIND GUSTS BETWEEN 50 AND 60 MPH EARLY
THIS EVENING. A PEAK WIND GUST OF 66 MPH WAS CLOCKED AT THE
RAWLINS AIRPORT AT 608 PM MDT. THESE THUNDERSTORMS WILL CONTINUE
TO PRODUCE WIND GUSTS OVER 50 MPH UNTIL ABOUT 730 PM THIS EVENING.

JLH

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 7:58 PM MDTSevere Thunderstorm WarningCYSNiobrara33 min
Aug 22, 8:49 PM MDTSevere Thunderstorm WarningCYSLaramie56 min
Aug 22, 9:42 PM MDTSevere Thunderstorm WarningCYSLaramie63 min
Aug 22, 9:57 PM MDTSevere Thunderstorm WarningCYSGoshen63 min
Aug 22, 10:04 PM MDTFlash Flood WarningCYSLaramie116 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.